Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: WALKMED INFUSION LLC WALKMED®; PUMP, INFUSION
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
WALKMED INFUSION LLC WALKMED®; PUMP, INFUSION
Model Number
204609
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
06/29/2018
Type of Reportable Event
Malfunction
Event or Problem Description
Patient's ambulatory infusion pump for home chemotherapy was found to be malfunctioned.The infusion pump was not keeping the settings that was programmed on the pump for the chemotherapy infusion.New infusion was issued to the patient.
New Search
Submit an Adverse Event Report
Brand Name
WALKMED®
Common Device Name
PUMP, INFUSION
Manufacturer
(Section D)
WALKMED INFUSION LLC
14190 east jewell ave unit 10
aurora CO 80012
MDR Report Key
8089643
Report Number
8089643
Device Sequence Number
11127611
Product Code
FRN
UDI-Device Identifier
00859695006077
UDI-Public
(01)00859695006077
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
11/06/2018
Report Date
(Section F)
11/06/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Model Number
204609
Device Catalogue Number
WALKMED 350VL
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
Yes
Event Location
Home
Date Report to Manufacturer
11/20/2018
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
11/06/2018